MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) HYPOINT NDL25GA5/8IN; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) HYPOINT NDL25GA5/8IN; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 300253
Medical Device Problem Codes Leak/Splash (1354); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: no samples were provided to bd medical ¿ pharmaceutical system (bdm-ps) for analysis.As no sample was provided to bdm-ps for analysis and no additional information is available, the 8d team leader is not able to delve deeper into the investigation and correlate this symptom with a potential cause linked to bdm-ps syringe manufacturing process.However, based on the description bd assigned a quality criteria that is identified in the agreed specification.After reviewing the occurrence is within the specification and no further action will be assigned and report will not be updated on receipt of additional sample information.Bdm-ps performed a batch history record¿s review (bhr) including a review of all data collected during in process and quality inspections.The batches involved in this complaint met all acceptable quality levels (aql¿s), were manufactured and released according to applicable procedures and specifications.
 
Event or Problem Description
It was reported hypoint ndl25ga5/8in leaked during use.The following information was provided by the initial reporter: "a customer who is an experienced user of the product has injected with this needle on (b)(6) 2021 at 12:15 p.M.Some of the solution leaked, defective syringe and needle.

Brand Name
HYPOINT NDL25GA5/8IN
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key12321980
Report Number8041187-2021-00729
Device Sequence Number4980446
Product Code FMI
UDI-Device Identifier00382903002535
UDI-Public00382903002535
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K070440
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2024
Device Model Number300253
Device Catalogue Number300253
Device Lot Number9009931
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2021
Initial Report FDA Received Date08/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1